A remark on Newman's theorem

Yu D. Burago, B. V. Kalinin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)869-872
Number of pages4
JournalSiberian Mathematical Journal
Volume36
Issue number5
DOIs
StatePublished - Sep 1 1995

Fingerprint

Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Burago, Yu D. ; Kalinin, B. V. / A remark on Newman's theorem. In: Siberian Mathematical Journal. 1995 ; Vol. 36, No. 5. pp. 869-872.
@article{8592f07137074bf8a5f9b6c679b6a5f0,
title = "A remark on Newman's theorem",
author = "Burago, {Yu D.} and Kalinin, {B. V.}",
year = "1995",
month = "9",
day = "1",
doi = "10.1007/BF02112530",
language = "English (US)",
volume = "36",
pages = "869--872",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "5",

}

A remark on Newman's theorem. / Burago, Yu D.; Kalinin, B. V.

In: Siberian Mathematical Journal, Vol. 36, No. 5, 01.09.1995, p. 869-872.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A remark on Newman's theorem

AU - Burago, Yu D.

AU - Kalinin, B. V.

PY - 1995/9/1

Y1 - 1995/9/1

UR - http://www.scopus.com/inward/record.url?scp=34249755662&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249755662&partnerID=8YFLogxK

U2 - 10.1007/BF02112530

DO - 10.1007/BF02112530

M3 - Article

AN - SCOPUS:34249755662

VL - 36

SP - 869

EP - 872

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 5

ER -